# SDR P5CA9800312

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B T/E FOREFLAP L/E LOWER SURFACE BETWEEN NR 5 AND NR 6 FLAP TRACKS HAS LIGHT SURFACE CORROSION ON SKIN PANEL.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02 AND FILLER REPAIRED PER SRM 51-40-06.
